# SDR FDEA2021083082124

- Difficulty date: August 28, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 90,490 hours, 21,161 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA733819
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT CABIN FLOOR PANEL 241AF FOUND DELAMINATION   (STATION 735 TO STATION 775) DELAMINATED FLOOR PANEL 241AF AT CABIN STATION 735 TO STATION 775   REMOVED AS PER AMM 53-21-04. FLOOR PANEL 241AF FABRICATED AS PER FEDEX DRAWING   SRZ-25-005 REV R. FLOOR PANEL 241AF INSTALLED AS PER AMM 53-21-04. REPAIR CLASSIFIED   MAJOR AS PER GMM 6-2-100.
